# SDR YENA2018110529726

- Difficulty date: October 29, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 42,530 hours, 14,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Frmaes 54-55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE OUTER FLANGE,  FRAMES 54 - 55 STRINGER 38.   REWORKED THE OUTER FLANGE IAW EO A32F-53-5231-00.
